# SDR 2001FA0000639

- Difficulty date: November 29, 2001
- Submitted: December 10, 2001
- Operation: General aviation
- Aircraft: N1556A
- Make and model: Beech F33A
- Aircraft serial: CE1318
- Engine: Cont IO520B
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Blk
- Condition: Failed
- Location: Magneto
- Part time: 449 hours
- Component: Magneto
- Component part number: 6310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETO REMOVED FROM ENGINE FOR 500 HOUR INSPECTION IAW THE MM.  REMOVED THE REAR COVER AND THE DISTRIBUTOR BLOCK FROM MAGNETO.  DISTRIBUTOR BLOCK ASSEMBLY SENT TO MFG FOR INSPECTION.  NEW DISTRIBUTOR BLOCK ASSEMBLY INSTALLED IN MAGNETO.
